Cancer Chat online community
On the 2nd week of each chemo cycle my eye lids swell up and constantly water, totally irritating (and not a good luck to add to everything else!), oncologist was quite vague saying the chemo could be causing water retention - what in my eyes???!!!!!!
Anyone having the same problem or got any hints or tips?
I get watery eyes,not so much swollen ,but sore .I have gel tear drops on prescriptionbecause it sounds strange but I was told that they water so much because chemo makes them dry.The cells in the eye are very sensitive so the chemo affects them easily.
Good luck with your treatment.
hi ... i have the same problem, and my son keeps asking me if im going to cry (im not) my eyes are just sore not swollen but im sure its the chemo, just another one of thise things we have to put up with im on 5fu and oxoplatin. hope you have a good week
I know what you mean, mornings are worse, dropping the children off at school my eyes are streaming, i'm sure everyone thinks i'm having an emtional breakdown!
Chemo on tuesday so going to try and enjoy the beautiful weather this weekend before going back under my chemo cloud!!
hope you can enjoy the sunny weather too.
hi got my chemo in the morning hence i havent gone to bed yet as im starting to get uptight about it but its nearly 3am and i know ive got to be up at 7am to deal with the daily chores and do the school run .... but my husband will take over now for a week as i will be out of action.. i will be telling the chemo ladys about the eyes, rash on back; red face, hot flushes, headaches my list could go on but i wont;
so i will be feeling poorly over the weekend sono gardening for me or partys
take care and have a good weekend
Good luck with your dose. Had mine yesterday afternoon and staring to feel c*** quite quickly this time, I normally start feeling bad on the wed night but it struck me tuesday night this time, so under my cloud I go. Know what you mean about the daily chores, have the children home for school holidays and already shouted at them a zillion times for probably nothing, not sure whether that's the steroids, chemo or because i'm now feeling really peed off. Thankfully my friend as taken them out for a few hours (should really be resting but just thought i'd check in). Then once hubby's home from work he'll be taking over!!!!
Good luck with your dose, hope it doesn't hit home for too long.
Lots of love. xxx
I have exactly the same problem and have tried a number of things to try to take the swelling down. Someone on here has suggested cold tea bags so I will definitely try that. Would be nice to go out without dark glasses on and tears streaming down my face.